Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Structural instability of exponential functions

Author: Zhuan Ye
Journal: Trans. Amer. Math. Soc. 344 (1994), 379-389
MSC: Primary 30D05; Secondary 58F23
MathSciNet review: 1242788
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We first prove some equivalent statements on J-stability of families of critically finite entire functions. Then, with these in hand, a conjecture concerning stability of the family of exponential functions is affirmatively answered in some cases.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30D05, 58F23

Retrieve articles in all journals with MSC: 30D05, 58F23

Additional Information

PII: S 0002-9947(1994)1242788-8
Article copyright: © Copyright 1994 American Mathematical Society